# SDR 98ZZZX4710

- Difficulty date: November 3, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Alpine Aviation Inc, repair station TIMR032A
- Aircraft: N955AA
- Make and model: Beech 99A
- Aircraft serial: U128
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 993880001
- Condition: Failed
- Location: Mlg
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ON POST-FLIGHT INSPECTION, PILOT REPORTED HYDRAULIC FLUID ON LOWER FUSELAGE AND TAIL.  MECHANICS WERE NOTIFIED AND CLOSER INSPECTION REVEALED FLUID LEAKING FROM LOWER SHAFT SEAL.  AIRCRAFT WAS JACKED AND GEAR SWUNG TO VERIFY SOURCE OF LEAKAGE.  PROBLEM DUPLICATED WITH GEAR IN UP POSITION.  REPLACED ACTUATOR.  SUBMITTER STATED SMALL DIVIT IN SHAFT COULD HAVE CONTRIBUTED TO DEFECTIVE SHAFT SEAL.
